| Model Number |
MMT-332A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
09/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2019.Customer¿s blood glucose was 400 mg/dl at the time of hospitalization.Customer was treated with insulin pump.Customer had symptoms such as abdominal pain and difficulty breathing.Customer was alleging insulin pump for under delivering because customer is unable to hear the pump when it was delivering basal.Customer stated that there was no air bubble and leak.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer stated that the drive support cap was normal.Customer reports insulin exited at the quick release.Customer stated that the insulin pump passed displacement test.Customer declined to perform high pressure test.The insulin pump will be returned for analysis and the reservoir will not be returned for analysis.